# SDR SWAA113275

- Difficulty date: April 28, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 51,015 hours, 41,807 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK FOUND, CORROSION AFT CARGO COMPARTMENT, BULKHEAD AREA ON SHEAR TIE, BS 1006, STR 27L TO STR 27R.  REPAIRED PER SRM.
